MAUDE Adverse Event Report: ARTHREX, INC. SP 2.6 MM KNOTLESS FIBERTAK ANCHOR; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. SP 2.6 MM KNOTLESS FIBERTAK ANCHOR; ARTHROSCOPIC ACCESSORIES
Model Number SP 2.6 MM KNOTLESS FIBERTAK ANCHOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/15/2025, an arthrex subsidiary employee reported via email that an ar-3641sp self-punching knotless 2.6 fibertak anchor with #5 suture experienced an issue after inserting the implant into the bone hole, it was noticed that the suture had broken.A replacement ar-3641sp self-punching knotless 2.6 fibertak anchor with #5suture was used to complete the case.No specific details were provided regarding the type of surgery, bone preparation, or bone quality.There was no significant delay, no additional anesthesia administered, and no adverse effects noted.No photographs were taken to document the event.The issue was identified on (b)(6) 2025, with no patient harm reported.Additional information was received on (b)(6) 2025: all broken sutures from the ar-3641sp self-punching knotless 2.6 fibertak anchor with #5 suture were removed from the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, specifically improper bone preparation, excessive force, and/or incorrect surgical technique.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.One unpackaged ar-3641sp, batch 15435948, was received for investigation.Visual inspection confirmed that the sutures were torn and frayed.Functional testing could not be performed due to the condition of the device.The most likely cause of the reported failure is off-axis insertion or improper driver seating combined with excessive force during use.The complaint allegation is confirmed.Refer to the investigation photos.

Brand Name
SP 2.6 MM KNOTLESS FIBERTAK ANCHOR
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23392090
Report Number1220246-2025-04838
Device Sequence Number13270459
Product Code MBI
UDI-Device Identifier00888867341906
UDI-Public(01)00888867341906(11)250514(17)300430(10)15435948
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP 2.6 MM KNOTLESS FIBERTAK ANCHOR
Device Catalogue NumberAR-3641SP
Device Lot Number15435948
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer02/26/2026
03/13/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date02/27/2026
03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown